# SDR SIMA20240602007

- Difficulty date: June 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000230
- Aircraft time: 18,679 hours, 18,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066670001
- Condition: Corroded
- Location: Fr 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC # E041260 - FUSELAGE FR 81 SHEAR CLIP CORRODED BETWEEN STGRS 28L/29L. (LEVEL 2 CORROSION)  RAR FUSELAGE FR 81 SHEAR CLIP BETWEEN STGRS 28L/29L IAW EMB 170 SRM 51-40-08.
